# SDR DLM88050483

- Difficulty date: August 23, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 34,947 hours, 26,549 cycles
- Engine: Pwa JT8D219
- Engine time: 35,992 hours, 27,436 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, NR 2 ENGINE WOULD NOT ACCELERATE ABOVE IDLE POWER ABORTED TAKEOFF BELOW 80 KTS.  OPENED NR 2 ENG COWL TO INSP FUEL CONTROL LINKAGE, NO OBVIOUS DAMAGE.  INSP ALL HARD LINES TO FCU FOR SECURITY - NTF.  CHECKED MOISTURE TRAP, TRAP DRY.  FOUND BELLOWS UNDER SERVICED.  SUPP SAME PER M/M.  RAN ENG FOUND PT PWR OUT OF ADJUSTMENT.  C/W PFHB TESTS 9077 TEST C, D, AND P, ALL CHECKS GOOD.  A/C OK FOR SERVICE.
